# SDR ASOA2014052710586

- Difficulty date: May 2, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N880AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7606
- Aircraft time: 28,014 hours, 25,795 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280, STRINGER CLIP 3L  CRACKED.   REMOVED FS 280 STRINGER CLIP IAW SRM 51-42-06 AND SRM 51-42-21.  LOCATED, DRILLED AND INSTALLED NEW STRINGER CLIP IAW SRM 51-42-06 AND SRM 51-42-21.
